# SDR DALA2021010600065

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,303 hours, 33,823 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SMOKE AND FUMES IN CABIN.  MAINTENANCE FOUND THE APU BATTERY WITH HEAT DAMAGE.  THE APU BATTERY AND CHARGER WERE REPLACED.  SYSTEM OPERATION IS NORMAL.
